# SDR REXA201100528

- Difficulty date: August 20, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N8771A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7771
- Aircraft time: 19,412 hours, 16,866 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT FS 559 PRESSURE BULKHEAD WEB AT RBL 18, WL 59 AND CAP ANGLE AT RBL 18.  INDICATIONS 80 PERCENT FULL SCREEN HEIGHT AND APPROX 0.1 INCH IN LENGTH.  REPAIRED IAW BOMBARDIER REO 601R-53-41-260 REV E AND REO 601R-53-41-609 REV B DEVIATION "E".
